# SDR SWAA2023070657641

- Difficulty date: June 8, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR PANEL 344GT HAS A CRACK<[01] ACCOMPLISHED REPAIR IN DAMAGED AREA AT PANEL 344GT AS PER B737 SRM 51-70-06-2R-11. MATERIAL USED PO#1776837; PO# 2012656 AND PO#1755421.;[02] VERIFIED ALL STEPS
